A note on integral clock triangles.

J. MacLeod, Allan

Annales Mathematicae et Informaticae (2008)

  • Volume: 36, page 111-115
  • ISSN: 1787-5021

How to cite


J. MacLeod, Allan. "A note on integral clock triangles.." Annales Mathematicae et Informaticae 36 (2008): 111-115. <http://eudml.org/doc/225029>.

author = {J. MacLeod, Allan},
journal = {Annales Mathematicae et Informaticae},
keywords = {elliptic curves; triangles; rational points},
language = {eng},
pages = {111-115},
publisher = {Eszterházy Károly College, Institute of Mathematics and Computer Science},
title = {A note on integral clock triangles.},
url = {http://eudml.org/doc/225029},
volume = {36},
year = {2008},

AU - J. MacLeod, Allan
TI - A note on integral clock triangles.
JO - Annales Mathematicae et Informaticae
PY - 2008
PB - Eszterházy Károly College, Institute of Mathematics and Computer Science
VL - 36
SP - 111
EP - 115
LA - eng
KW - elliptic curves; triangles; rational points
UR - http://eudml.org/doc/225029
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.